# SDR 2002FA0000924

- Difficulty date: July 22, 2002
- Submitted: August 5, 2002
- Operation: Air carrier
- Aircraft: N771BA
- Make and model: Gulstm 690B
- Aircraft serial: 11429
- System (JASC): 2432 · Battery/Charger System
- Part: Relay
- Part number: MS24185D1
- Condition: Failed
- Location: Nr 2 Battery
- Part time: 8,624 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

NR 2 BATTERY MAIN RELAY FAILED CLOSED.  THE FAILURE CREATED HEAT DISTRESS AND MELTED THE CONTACTORS WITHIN THE RELAY.
